# SDR 96FDEA00306

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Precooler
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THREE MINUTES AFTER TAKEOFF WITH CLIMB POWER SELECTED 90 PERCENT, ENG NR 1 STRUT OVERHEAT LIGHT ILLUMINATED.  ACCOMP RED TAB PROCEDURES AND LIGHT EXTINGUISHED, SYS TESTS GOOD AND NO FURTHER PROBLEMS.  INSP STUB WING TEMP SENSORS VALVES AND DUCTS.  FOUND LOOSE CLAMP ON DUCT FROM PRECOOLER TO OVER BOARD DUCT.  SECURED SAME, RAN ENG AT HIGH RPM, NO LEAKAGE.
